# SDR 9705189615

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO ENTERING SERVICE, FOUND CORROSION IN FLOOR SUPPORT FITTING AT FS 813 BETWEEN LONGERONS 27L AND 28L.  REPLACED FITTING PER SRM 51-30-01.
